# SDR DALA13053349239

- Difficulty date: October 17, 2013
- Submitted: October 18, 2013
- Operation: Air carrier
- Aircraft: N939DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53356
- Aircraft time: 35,237 hours, 31,123 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Wire Harness
- Condition: Shorted
- Location: Handset
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO SMOKE IN THE CABIN.  DECLARED AN EMERGENCY.  L1 DOOR F/A HANDSET WAS OVERHEATING AND STARTING TO SMOKE.  MX FOUND FORWARD F/A HANDSET WIRE SHORTED.  R & R MID CABIN HANDSET IAW AMM.  OPS CHECKED NORMAL.
